×

Found 76 Documents (Results 1–76)

Asymptotic and oscillatory behavior of dynamic equations on time scales. (English) Zbl 1353.34113

Letzter, Gail (ed.) et al., Advances in the mathematical sciences. Research from the 2015 association for women in mathematics symposium, University of Maryland, College Park, MD, USA. Cham: Springer (ISBN 978-3-319-34137-8/hbk; 978-3-319-34139-2/ebook). Association for Women in Mathematics Series 6, 341-355 (2016).
MSC:  34N05 34C10 34D05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field